# SDR CA000501003

- Difficulty date: April 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1215001
- Condition: Failed
- Location: Acm Bay
- Part time: 22,375 hours, 29,512 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) SMOKE IN FLT DECK ON DECENT WITH TQ TO 25 PERCENT,  AFTER TURNING TEMPS TO ZERO, SMOKE WENT AWAY. NR 2 AIR CYCLE MACHINE DUCT FOUND WET WITH OIL AND CONTAMINATED. NR 2 ACM REPLACED.
